The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 13, Number 1 (2003), 1-36.
Ruin problem and how fast stochastic processes
The recent increasing interplay between actuarial and financial mathematics has led to a surge in risk theoretic modeling. Especially actuarial ruin models under fairly general conditions on the underlying risk process have become a focus of attention. Motivated by applications such as the modeling of operational risk losses in financial risk management, we investigate the stability of classical asymptotic ruin estimates when claims are heavy, and this under variability of the claim intensity process. Various examples are discussed.
Ann. Appl. Probab., Volume 13, Number 1 (2003), 1-36.
First available in Project Euclid: 16 January 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60E07: Infinitely divisible distributions; stable distributions 60G10: Stationary processes
Secondary: 60K30: Applications (congestion, allocation, storage, traffic, etc.) [See also 90Bxx]
Embrechts, Paul; Samorodnitsky, Gennady. Ruin problem and how fast stochastic processes. Ann. Appl. Probab. 13 (2003), no. 1, 1--36. doi:10.1214/aoap/1042765661. https://projecteuclid.org/euclid.aoap/1042765661